# SDR AALA202501271687

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 28,945 hours, 11,418 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665515
- Part serial: M16129
- Condition: Out Of Position
- Location: Zone 800
- Part time: 18,151 hours, 7,396 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW FOUND THE AFT RIGHT CABIN DOOR ESCAPE SLIDE GIRT BAR HANGING OUTSIDE OF AIRCRAFT. MAINTENANCE REPLACED THE SLIDE RAFT ASSEMBLY PER TASK CARD 26L00025011.
